# SDR IPXA2017060617970

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 17,767 hours, 11,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT COCKPIT ENTRANCE MISSING.  REPLACED THE LENS.
